# SDR CA990224003

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA60600
- Engine: Lyc IO540K1J5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 200072002
- Condition: Corroded
- Location: Fuel Transfer
- Component: 200073
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL TRANSFER TUBE IN RIGHT HAND WING WHERE FUEL STRAINER ATTACHES FOUND TO HAVE DEEP CORROSION PITTING INSIDE TUBE.  OPERATOR WILL DO FLEET CAMPAIGN.
